# SDR AALA20020444

- Difficulty date: March 12, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N325AA
- Make and model: Boeing 767223
- Aircraft serial: 22326
- System (JASC): 5500 · Empennage Structure
- Part: Spar
- Condition: Damaged
- Location: Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND SEVERAL SMALL HOLES RANGING .15 INCH DIAMETER TO .40 INCH DIAMETER THROUGH SURFACE PLIES AT FRONT SPAR.  NO CORE DAMAGE.  (M)
